A 26-year-old female asked:
why do i get diarrhoea when im on my period?
2 doctor answers
Dr. Alan Patterson answered
41 years experience Obstetrics and Gynecology
Most likely due to: Increased prostagladin production whoch can cause diarr in some women so i rec a low dose pill like loloestrin or a med like Lysteda or nasids like Motrin or anaprox (naproxen) please see your gyn to discuss options.
Answered on Jun 30, 2014
Dr. Wendy Askew answered
23 years experience Obstetrics and Gynecology
Prostaglandins: Chemicals called prostaglandins are released by the uterus during menstruation, they cause the cramping, but can also affect the colon which is located very nearby - & cause loose stools or diarrhea.
Answered on Nov 30, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!